# SDR UPS98225472

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (4-25-02) ON SEAT  TRACK FLANGE BETWEEN BS 720D TO 720F LBL 25.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED SEAT TRACK BS 720D TO BS 720F LBL 25 IAW SRM 53-10-5.
